Posted by: Jane | 2008/09/09


My vagina started to have this uncomfortable light burning, dry, red irritation 2 weeks ago. I used all sorts of creams to eas the irritation. Now I have a brown, actually pinkish discharge and not due for my period in 2 weeks. I was on the inkections for a while, back on the pill again, haven' t had my period in a long time.
I figured i must have an infection so I am using a vaginal cream.You think it would help? Is it normal that since I stopt the injection and back on the pill again for about 6 months now that I get light discharge now and then.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This discharge sounds like an infection. Since the creams are not helping, I would suggest that you see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.